# SDR DXTA200300138

- Difficulty date: October 15, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N330QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600329
- Aircraft time: 7,857 hours, 6,395 cycles
- System (JASC): 3242 · Brake
- Part: Screw
- Condition: Loose
- Location: Rt Speed Xducer
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AT BUY, BRAKES FAILED ON BOTH PILOT’S AND FIRST OFFICER’S SIDES, HAD TO USE EMERGENCY BRAKE TO STOP AIRCRAFT.  FOUND LOOSE SCREW ON RT SPEED TRANSDUCER AND PINS LOOSE, ALSO FOUND LT SPEED TRANSDUCER VERY HARD TO TURN AND DRIVE CAP BAD. REMOVED AND REPLACED RT SPEED TRANSDUCERS, RH ELECTRICAL CONNECTOR AND LT DRIVE CAP.  ALL MAINTENANCE DONE IAW CESSNA 560 MM CHAPTER 32-42-07.
